# SDR DHLA200800123

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 88,948 hours, 32,671 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT 370 ENG FIRE NR 4 IND/ FOLLOWED EMERGENCY PROCEDURES PER AOM / LANDED AT ATL / A&B LOOPS WERE CHK'D B LOOP STEADY IND / A LOOP INTERMITTENT.  DEFERRED PER MEL 26-2-3 DMI 34020 ASSIGNED PLACARD INSTALLED REF:  LG PG A02579 ITEM 1.  NR 4 ENG FIRE IND ON B LOOP & A LOOP INTERMITTENT ON A LOOP FOUND LOOSE CONNECTER, SECURED & RAN NR 4 ENG PER JRH 11.8 & OP'S CK PER MM 26-10-0, OP'S NORMAL.
